# SDR SWIA201439489

- Difficulty date: October 8, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 29,871 hours, 24,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY OVERHEAD LIGHT INOPERATIVE.  R & R FORWARD EMERGENCY LIGHT BATTERY PACK CHARGE ASSY.  OPS CHECK GOOD AT THIS TIME IAW AMM.
